MAUDE Adverse Event Report: ZIMVIE US CORP LLC INTERNAL CONNECTION UNIVERSAL PLACEMENT DRIVER TIP - LONG; DENTAL DRIVER

ZIMVIE US CORP LLC INTERNAL CONNECTION UNIVERSAL PLACEMENT DRIVER TIP - LONG; DENTAL DRIVER
Catalog Number IIPDTUL
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction

Brand Name
INTERNAL CONNECTION UNIVERSAL PLACEMENT DRIVER TIP - LONG
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25777899
Report Number0001038806-2026-03615
Device Sequence Number18829433
Product Code NDP
UDI-Device Identifier00844868038870
UDI-Public(01)00844868038870(17)240908(10)1232169
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Catalogue NumberIIPDTUL
Device Lot Number1232169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic